# SDR R61A201706070397

- Difficulty date: June 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000026
- Aircraft time: 29,995 hours, 20,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17085396401
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND CORROSION ON THE AFT CARGO NUTPLATE DOUBLER, FWD OF FRAME 77 BETWEEN STRINGERS 29L - 29R.  REMOVED AND REPLACED THE NUTPLATE DOUBLER AND RESTORED
SURFACE PROTECTION IAW SRM.
